# SDR WWMA9700172

- Difficulty date: November 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N256AE
- Make and model: Saab 340B
- Aircraft serial: 340B256
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Condition: Dirty
- Location: Lavatory
- Stage of operation: TX
- Nature of condition: P, L
- Precautionary procedure: O

## Discrepancy

DURING PREFLIGHT, THE LAVATORY SMOKE LIGHT CAME ON AND THE CARGO SMOKE DETECTOR LIGHT ON THE CENTRAL WARNING PANEL WILL NOT ILLUMINATE DURING ITS TEST.  MAINTENANCE REMOVED CLEANED AND WARMED BOTH THE LAVATORY AND BOTH FORWARD AND AFT CARGO SMOKE DETECTORS.
